MathSciNet Relay Station
MathSciNet bibliographic data
MR1118297 54C30 (18B30 54C40 54E17)
Bentley, H. L.; Lowen-Colebunders, E. Completely regular spaces. Comment. Math. Univ. Carolin. 32 (1991), no. 1, 129–153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement